# SDR 8HBR20250721071

- Difficulty date: July 13, 2025
- Submitted: July 21, 2025
- Operation: General aviation
- Filed by: Hillsboro Aero Academy LLC, repair station 8HBR698C
- Make and model: Cessna
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Shaft
- Part number: S255012
- Condition: Defective
- Location: Tachometer
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TACHOMETER CABLE ORDERED NEW FROM TEXTRON, PN: S2550-12, RECEIVED WITH METAL END OF TACHOMETER SHAFT THAT CONNECTS TO THE TACHOMETER, SEPARATING FROM RUBBER SHAFT THAT IT WAS SWAGED TO. METAL END CONNECTOR SHOWS INDICATIONS OF SWAGING, HOWEVER RUBBER DOES NOT, INDICATING THAT END CONNECTOR OF TACHOMETER CABLE WAS NOT PROPERLY IN PLACE DURING SWAGING PROCESS AND MISSED BY QUALITY CONTROL DURING MANUFACTURING. TACH SHAFT WAS DISCOVERED DEFECTIVE UPON RECEIPT, CAUGHT BEFORE ANY INSTALLATION IN AN AIRCRAFT.
